On a linear differential equation of the advanced type

Share/Save/Bookmark

Papavassilopoulos, George P. and Olsder, Geert Jan (1984) On a linear differential equation of the advanced type. Journal of Mathematical Analysis and Applications, 103 (1). pp. 74-82. ISSN 0022-247X

open access
[img]
Preview
PDF
382kB
Abstract:A linear differential equation of the advanced type is considered. Existence of solutions for any finite interval is shown. Also, a method for generating all the solutions is described and justified.
Item Type:Article
Copyright:© 1984 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69375
Official URL:http://dx.doi.org/10.1016/0022-247X(84)90158-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page